# SDR DL757030796

- Difficulty date: August 30, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 39,702 hours, 18,953 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED SMELL OF FUMES AROUND ROW 24 ON APPROACH AND TAXI.  ENGINE BLEEDS ON WITH BOTH PACKS ON WHEN SMELL REPORTED.  RAN ENGS FOR 5 MINS WITH BLEEDS OPEN AND PACKS ON, NO ODORS DETECTED.
